# SDR SWAA2023022088170

- Difficulty date: January 5, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 56,383 hours, 37,305 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN LH HORIZ STAB LWR SKIN; STAB STA 193.9. INBD FASTENER ROW; 25' FROM L/E. .5' IN LENGTH. FOUND USING HFEC INSPECTION METHOD. MARKED.<[01] CUT AND REMOVED THE DAMAGED AREA OF THE LH HORIZ STAB LWR SKIN; STA 193.9. IAW SRM 55-10-01-2R-11 REPAIR 11;[02] VERIFIED CORRECTIVE ACTION 1;[03] REQUEST NDI TO HFEC INSPECT CUT EDGES FOR CRACK FREE CONDITION;[04] ACCOMPLISHED HFEC SURFACE SCAN OF CUT EDGES IAW 737 NDTM PART 6 CHAPTER 51-00-00 PROCEDURE 23. NO CRACKS NOTED.  EQUIPMENT USED: NORTEC 600 ID: ATS1465 CAL DUE: 09/2023;[05] FABRICATED -1 DOUBLER FROM 2024T3 # 0.080' CLAD LOT# 1497191-1 FOR LH HORIZ LWR SKIN; STAB STA 193.9 IAW SRM 55-10-01-2R-11 REPAIR 11 ; OK TO TREAT AND PRIME;[06] REJECTION - MULTIPLE SITE DAMAGE REPAIR REQUIRES HFEC NDT INSPECTION OF OUTER ROW HOLES PER SRM 55-10-01-2R-11 REPAIR 11 STEP 4. F. (5). DO NOT PROCEED WITH FABRICATION.;[07] REQUEST NDI TO HFEC INSPECT OF OUTER ROW HOLES PER SRM 55-10-01-2R-11 REPAIR 11 STEP 4. F. (5);[09] VERIFIED CORRECTIVE ACTION ITEM 5 AFTER HOLES NDT HFEC COMPLETED; OK TO TREAT AND PRIME FABRICATED DOUBLER.;[10] APPLIED A CHEMICAL CONVERSION COATING AND PRIMER TO THE -1 DOUBLER AND ALL REWORKED AREAS AT LH HORIZ STAB LWR SKIN; STAB STA 193.9 PER SRM 55-10-01-2R-11 REPAIR 11 ; OK TO INSTALL;[11] VERIFIED CORRECTIVE ACTION 10.;[12] INSTALLED REPAIR PART IAW SRM 55-10-01-2R-11 REPAIR 11
